# SDR CA121127005

- Difficulty date: November 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- Engine: Rroyce BR700710A220
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: GD24440004100
- Condition: Corroded
- Location: Vertical Stab
- Part time: 1,936 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND CORROSION ON THE VERTICAL STABILIZER LT AND RT EXTERNAL SKINS NEAR MULTIPLE SCREW HOLES OF THE RAM AIR INLET FAIRING.  CONDITION REPORTED TO ACFT MFG.
